Reaction to Perlane - United Kingdom

I had perlane injected into my face over a year...

I had perlane injected into my face over a year ago. Where it was injected I now have lumps. I live in the UK and am now being treated at a Hospital every two months and have been told that this will continue for another year. The plastic surgeon said that although uncommon to have this reaction it is by no means rare. Please beware, an allergic reaction IS POSSIBLE, I am living proof.

If you have no infection, you can try hylaluronidase, an enzyme which breaks down the main ingredient in perlane. I would start there. How long ago did you have this done?
Reply
I first had it about two years ago and then in August of this year I noticed my first lump. I thought that it was a sign that it was gone and I needed another injection so in Sept. of 2012, I went in for another injection. By the first of November I started looking so bad and it has only gotten worse. Do you have to have a prescription for hylaluronidase or is something the doctor has to inject?
Reply
It is an injection that the doctor administers. At this point what does the doctor say? It is supposed to last about a year, so if it is getting worse, maybe it's an sensitivity reaction. I would ask about the hylaluronidase and maybe a steroid treatment to get swelling down. If no luck, try a different physician; someone who is highly recommended. I have had lumps before, but they usually don't show.
Reply
Was this review helpful? 1 other found this helpful